Get your Health question answered in 3 easy steps

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

Dr. Ram Choudhary
MD
Dr. Ram Choudhary

Internal Medicine

Exp 17 years

Dr. Timothy G Moser
MD
Dr. Timothy G Moser

Family Physician

Exp 24 years

Dr. Carol Rogala
MD
Dr. Carol Rogala

Emergency Medicine

Exp 24 years

Dr. Mimi Ghosh
MD
Dr. Mimi Ghosh

Family Physician

Exp 24 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

Internal Medicine

Exp 11 years

...and 18,000+ more Doctors from across the world

Showing results for : Is itching, scaling, severe redness, soreness, or swelling of the skin a side effect of dermovate?

Premium Questions

doctor1 MD

looked at it and told me it was eczema and gave me Dermovate cream. Since I knew about its possible side-effect ... that sometimes I scratch the skin bloody and then it hurts AND itches. Do you think this may be some funghi ...

doctor1 MD

. Itching Skin peeling off Mid lower back and lower right side(front and back hurting) Started period 2 ...March 2017: Broke out with big red spots on bottom (1 was a boil) and several other spots on legs ...

doctor1 MD

I have prolapse of the bladder and ring pessary has been removed because of a little bleeding. Can I use dermovate cream for itching of the vaginal ...

doctor1 MD

itchy testicles with red color/ my doctor presribed me dermovate cream which worsened the condition after 2 application/ i supect it is a kind of fungi or bacteria but the doctor says it is from ...

doctor1 MD

Hello doc, I have developed scaly skin in between my buttocks, it decelopes whitish dry and scaly skin.. The skin peels and its very itchy, sometimes it causes severe redness and soreness.. ...

Public Forum Discussions

doctor1 MD

I have been using dermovate lotion on my scalp since June for frontal fibrosing alopecia. The skin on my scalp is very red and irritated. I can no longer suffer the side effects from this product. My ...

doctor1 MD

chin around 5 weeks ago. It never came to a head and the swelling has gone down, although it s still quite purple/red and is visible. My Dermatologist gave me some Dermovate to use on the nodule to reduce ...

doctor1 MD

but small red color and itching but Then again if i put that cream it will gone. Is the rose cream ... itching my face and red spot is there and become dry. I hope you will give me an advise regarding ...

doctor1 MD

Hi.. good day! I am mixing mena cream n dermovate cream to apply it on my face.. im using this for 3years now... if i want to stop using this cream, what is probably side effects on my face? Before ...

doctor1 MD

Hi. I have been prescribed Dermovate cream twice daily for 4 weeks, as I have a skin condition ... on the outside of both elbows. Despite taking a antihistamine daily, the hives appear very red on the elbows ...

doctor1 MD

hello doctor .. i have been using dermovate for about a year .. now my skin become redness easy ... how can i get my natural skin plz .. sorry for my english .. ...

doctor1 MD

I have used dermovate cream in my face for little eczema spots but was told that is very bad...that it is a very strong steroid and will damage my skin. I have done this for years and seen no side effects ...

doctor1 MD

my skin got burned so i consult doctor they told me to use dermovate cream. After using it for to days my skin became dead and when i rub it peel off and that part become red my doctor advice me to use ...

doctor1 MD

hi i used dermovate cream on my face for about 2 weeks and since i stopped my face has turned a burnt orangy-red colour..this is especially worrying since my neck and my body is of a caramel tone. I ...

doctor1 MD

and I know I should have not scratched but I did and I ve bled, cut my self and basically made the skin red raw. I ve been dia by my Gyno and was prescribed Dermovate. I m 6months pregnant. I had ...

Mobile Questions and Answers

doctor1 MD

Thank you for contacting HCM You are asking if Dermovate is a treatment for dark spots on your face. Dermovate is a steroid base cream that is used for red itching skin and psoriasis. I strongly discourage you from using any steroid type creams on your face as it can cause damage. If you are looking to reduce dark spots there are several over the counter creams or bleaching agents that may help.

doctor1 MD

pain,itching and redness.

doctor1 MD

Is there any redness swelling